# SDR USAA2013071500032

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6952878
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK -  CORROSION FOUND ON LT AFT ENTRY DOOR THRESHOLD ZEE ANGLE BETWEEN BS 967 TO 986.5, S17L.  REPLACED LT AFT ENTRY DOOR THRESHOLD ZEE ANGLE IAW SRM 51-40-02 & DWG 69-52878.
